# SDR CALA2024011900147

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 115,313 hours, 11,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: M33094
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN R1 DOOR EXIT SIGN FAILED TO OPERATION REF HAECO NON-ROUTIN E NO.:9476534,ORIGINATED BY EMP V905376,SPEC NO.B777-33-3-7030. R1 DOOR EMERGENCY (M33094) POWER SUPPLY REPLACED AND SET THE TEST SWITCH TO ON MODE FOUND R1 DOOR EXIT SIGN LIGHT COME ON AS PER AMM 33-51-06-960-802 REV100,IDT
